I took 5mg Lexapro 24 hours ago, was jittery all day yesterday, diarrhea and terrible headache. Didn't sleep last night either. I'm not taking the next dose does anyone know when I'll stop feeling this medicine.
When will Lexapro leave my system?
Question posted by Symptomssuck11 on 5 Dec 2021
Last updated on 6 December 2021
The half life of Lexapro is about 30 hours, and it will be 99% out of your body after 6 days. From drugs.com: Elimination of a drug varies from person to person due to factors like age, weight, other medications taken, or other medical conditions present, also kidney function, liver function etc. Therefore half-life is used as a guide or an estimate of how long it may take for the drug to be removed from the body. I hope this helps! Good luck to you.
lexapro, diarrhea, headache, anxiety, sleep, dosage, system
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.